Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a problem of G. G. Lorentz regarding the norms of Fourier projections
HTML articles powered by AMS MathViewer

by Boris Shekhtman PDF
Proc. Amer. Math. Soc. 108 (1990), 187-190 Request permission

Abstract:

For any $0 < \alpha < \frac {1}{2}$ we construct a sequence of integers $\left ( {{\mu _1}, \ldots , {\mu _n}, \ldots } \right )$ such that the norms of Fourier projections \[ {F_N} = \sum \limits _1^N {{e^{i{\mu _j}\theta }}} \otimes {e^{i{\mu _{{j^t}}}}}:{C_{\left [ { - \pi ,\pi } \right ]}} \to {C_{\left [ { - \pi ,\pi } \right ]}}\] grow as ${N^\alpha }$ . This answers a question of Prof. G. G. Lorentz.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A05, 42A45, 43A25
  • Retrieve articles in all journals with MSC: 42A05, 42A45, 43A25
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 108 (1990), 187-190
  • MSC: Primary 42A05; Secondary 42A45, 43A25
  • DOI: https://doi.org/10.1090/S0002-9939-1990-0994788-2
  • MathSciNet review: 994788